# SDR FDEA202202240639

- Difficulty date: February 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

MULTIPLE CORROSION ON SEAT  TRACK BETWEEN STA 1280-1320 RBL 45 PERFORMED SEAT TRAK REPLACEMENT USING A NEW FABRICATED SEAT TRACK PER SRM 53-  00-52, FIG 201  REPAIR 1. AND FEDEX GMM 7-0-1001. THIS REPAIR IS A CATEGORY "A" REPAIR AND NO   SUPPLEMENTARY INSP. ARE REQUIRED.
